MathSciNet Relay Station
MathSciNet bibliographic data
MR1053986 (91e:57034) 57N37 (14P25)
Akbulut, Selman; King, Henry Some new results on the topology of nonsingular real algebraic sets. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 441–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement